| Model Number |
TFNT30 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after implantation of an intraocular lens (iol), a scratch on the optic surface was seen under a microscope.Additionally, the patient's vision was poor and blurry.The lens was replaced in a secondary procedure.